# SDR DALA14010440190

- Difficulty date: February 6, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 79,000 hours, 11,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT SIDE EMERGENCY AISLE LIGHTS ROWS 13-20 AND RT MID LAVATORY FLOOR ARE INOPERATIVE. MAINTENANCE REPLACED BATTERY PACK.  SYS OPS NORMAL.
